MathSciNet Relay Station
MathSciNet bibliographic data
MR749899 (86f:03102) 03F60 (03D80 46E99 46R05)
Pour-El, Marian Boykan; Richards, Ian $L\sp{p}$-computability in recursive analysis. Proc. Amer. Math. Soc. 92 (1984), no. 1, 93–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement